# SDR ASOA20130108002

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 31,895 hours, 24,043 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Dirty
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED INTERMITTENT LAVATORY SMOKE ON EICAS WITH NO SMOKE OR ANY FIRE NOTED IN LAVATORY BY F/A.  MX CLEANED THE LAVATORY SMOKE SENSOR AND R & R THE SMOKE DETECTOR PANEL, OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
